# SDR 95ZZZM580

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46524
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA0031
- Condition: Cracked
- Location: Bs 808
- Part time: 68,635 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO PIT FRAMES CRACKED, AT BS 808 AND 1099.  THE FRAME AT 808 IS CRACKED 2 INCHES AT LBL 60, AND THE FRAME AT 1099 IS CRACKED 2 INCHES AT BOTH LBL 60 AND THE FRAME AT 1099 IS CRACKED 2.5 INCHES AT RBL 60.  FABRICATED AND INSTALLED REPAIR ANGLES, IAW LACI EO 3112.  (M)
